# SDR ASOA20120803057

- Difficulty date: August 3, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 28,001 hours, 15,169 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION ON STRINGER 21R AROUND RIVETS BETWEEN FRAMES 10-11.  MX R & R STRINGER IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
